# SDR FDEA201001220218

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4329405
- Condition: Worn
- Location: Zone 200
- Part time: 57,541 hours, 18,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CARGO COMPT. SEAT TRACK AT FS 1391 AT LBL8 HAS 1 EACH WORN LOBE. REMOVED SEAT TRACK IAW SRM 51-31-01, FABRICATED NEW SEAT TRACK IAW SRM 53-42-01 AND SRM 51-00-00-1, INSTALLED SEAT TRACK IAW SRM 51-31-01, REPAIR CLASSIFIED AS MAJOR.
